Male 58, my A1c is 5.8 and fasting glucose varies 140 to 150, this is with metformin 500 mg from last seven days. initially the medicine caused stomach pain and nausea, but now they have gone. random glucose also varies from 140 to 190. It appears that my pancreas have lost its regulatory function. Dr has advised adding another 500mg of metformin. please advise and comment.
It is imperative to control your blood sugar. Therefore I would do what he said.
I personally think that the 500mg of metformin is helping you a lot in such a short time.It would be best if you consult your doc and ask him if you could take Glimepiride IP 2mg combined with Metformin HCL500mg sustained release tablets 1/2 hours before breakfast daily which is a better drug than only taking metformin single dose.It is usually known as Glimepiride MF 2/500 .But please consult with your doctor first.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Jan 2010 • 1 answer
Updated 22 Apr 2010 • 2 answers
Updated 5 Jan 2013 • 5 answers
Updated 9 Nov 2013 • 3 answers
Updated 13 Feb 2018 • 6 answers